Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

pelvic inflammatory disease

iam 23years old and going to get married soon with my boyfriend.we are physical from the past one year.recently i consulted a gynaecologist as my periods were irregular and was too much foul yellowish disharge from my vagina.i got my sonography done.after that she told me that am having pelvic inflammatory disease and she prescribed me azithromycin 500 one tablet for 3 days,nuforce 150 one tablet for one day and ranispas dv one tablet twice a day for 3 that i have come 2 know what pelvic inflammatory disease and how it is caused,i just wanna know that what medicine should i give my partner for this problem as he must be also infected from this disease.should i give him the same medicine which my gynaecologist prescribed me and if not kindly plz prescribe me the medicines,there dose n for how many partner is three years elder to me.
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  364
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
You can give same treatment to your partner also.It is better to give him one kit of FAS 3 KIT or AF KIT for the same problem rather to give tablets like yours.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor